IDEAS home Printed from https://ideas.repec.org/a/eee/jetheo/v101y2001i1p189-221.html
   My bibliography  Save this article

Markets with Many More Agents than Commodities: Aumann's "Hidden" Assumption

Author

Listed:
  • Tourky, Rabee
  • Yannelis, Nicholas C.

Abstract

No abstract is available for this item.

Suggested Citation

  • Tourky, Rabee & Yannelis, Nicholas C., 2001. "Markets with Many More Agents than Commodities: Aumann's "Hidden" Assumption," Journal of Economic Theory, Elsevier, vol. 101(1), pages 189-221, November.
  • Handle: RePEc:eee:jetheo:v:101:y:2001:i:1:p:189-221
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0022-0531(00)92705-4
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Konard Podczeck, 1997. "Markets with infinitely many commodities and a continuum of agents with non-convex preferences (*)," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 9(3), pages 385-426.
    2. Noguchi, Mitsunori, 1997. "Economies with a continuum of agents with the commodity-price pairing (l[infin], l1)," Journal of Mathematical Economics, Elsevier, vol. 28(3), pages 265-287, October.
    3. Rustichini, Aldo & Yannelis, Nicholas C., 1991. "Edgeworth's conjecture in economies with a continuum of agents and commodities," Journal of Mathematical Economics, Elsevier, vol. 20(3), pages 307-326.
    4. M. Ali Khan & Yeneng Sun, 1999. "Weak measurability and characterizations of risk," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 13(3), pages 541-560.
    5. Mas-Colell, Andreu, 1975. "A model of equilibrium with differentiated commodities," Journal of Mathematical Economics, Elsevier, vol. 2(2), pages 263-295.
    6. William R. Zame & Robert M. Anderson, 1998. "Edgeworth's conjecture with infinitely many commodities: commodity differentiation," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 11(2), pages 331-377.
    7. Bewley, Truman F, 1973. "The Equality of the Core and the Set of Equilibria in Economies with Infinitely Many Commodities and a Continuum of Agents," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 14(2), pages 383-394, June.
    8. Yannelis, Nicholas C., 1987. "Equilibria in noncooperative models of competition," Journal of Economic Theory, Elsevier, vol. 41(1), pages 96-111, February.
    9. Noguchi, Mitsunori, 1997. "Economies with a continuum of consumers, a continuum of suppliers and an infinite dimensional commodity space," Journal of Mathematical Economics, Elsevier, vol. 27(1), pages 1-21, February.
    10. Hiai, Fumio & Umegaki, Hisaharu, 1977. "Integrals, conditional expectations, and martingales of multivalued functions," Journal of Multivariate Analysis, Elsevier, vol. 7(1), pages 149-182, March.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Suzuki, Takashi, 2013. "Core and competitive equilibria of a coalitional exchange economy with infinite time horizon," Journal of Mathematical Economics, Elsevier, vol. 49(3), pages 234-244.
    2. De Simone, Anna & Graziano, Maria Gabriella, 2003. "Cone conditions in oligopolistic market models," Mathematical Social Sciences, Elsevier, vol. 45(1), pages 53-73, February.
    3. Basile, Achille & Donnini, Chiara & Graziano, Maria Gabriella, 2009. "Core and equilibria in coalitional asymmetric information economies," Journal of Mathematical Economics, Elsevier, vol. 45(3-4), pages 293-307, March.
    4. Chakrabarti, Subir K., 2003. "Pure strategy Markov equilibrium in stochastic games with a continuum of players," Journal of Mathematical Economics, Elsevier, vol. 39(7), pages 693-724, September.
    5. Konrad Podczeck, 2003. "Note on the Core-Walras Equivalence Problem when the Commodity Space is a Banach Lattice," Vienna Economics Papers 0307, University of Vienna, Department of Economics.
    6. Podczeck, K., 2004. "On Core-Walras equivalence in Banach spaces when feasibility is defined by the Pettis integral," Journal of Mathematical Economics, Elsevier, vol. 40(3-4), pages 429-463, June.
    7. Anuj Bhowmik & Jiling Cao, 2013. "On the core and Walrasian expectations equilibrium in infinite dimensional commodity spaces," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 53(3), pages 537-560, August.
    8. Massimiliano Amarante & Luigi Montrucchio, 2010. "The bargaining set of a large game," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 43(3), pages 313-349, June.
    9. M. Ali Khan, 2007. "Perfect Competition," PIDE-Working Papers 2007:15, Pakistan Institute of Development Economics.
    10. Evren, Özgür & Hüsseinov, Farhad, 2008. "Theorems on the core of an economy with infinitely many commodities and consumers," Journal of Mathematical Economics, Elsevier, vol. 44(11), pages 1180-1196, December.
    11. Konrad Podczeck, 2003. "On Core-Walras Equivalence in Banach Spaces when Feasibility is defined by the Pettis Integral," Vienna Economics Papers 0403, University of Vienna, Department of Economics.
    12. Bhowmik, Anuj & Cao, Jiling, 2013. "Robust efficiency in mixed economies with asymmetric information," Journal of Mathematical Economics, Elsevier, vol. 49(1), pages 49-57.
    13. Bhowmik, Anuj & Graziano, Maria Gabriella, 2015. "On Vind’s theorem for an economy with atoms and infinitely many commodities," Journal of Mathematical Economics, Elsevier, vol. 56(C), pages 26-36.
    14. repec:dau:papers:123456789/6273 is not listed on IDEAS
    15. Basile, Achille & Graziano, Maria Gabriella, 2001. "On the edgeworth's conjecture in finitely additive economies with restricted coalitions," Journal of Mathematical Economics, Elsevier, vol. 36(3), pages 219-240, December.
    16. Nicholas Yannelis, 2009. "Debreu’s social equilibrium theorem with asymmetric information and a continuum of agents," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 38(2), pages 419-432, February.
    17. He, Wei & Sun, Xiang & Sun, Yeneng, 2017. "Modeling infinitely many agents," Theoretical Economics, Econometric Society, vol. 12(2), May.
    18. Filipe Martins-da-Rocha, V., 2003. "Equilibria in large economies with a separable Banach commodity space and non-ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 39(8), pages 863-889, November.
    19. repec:eee:mateco:v:73:y:2017:i:c:p:54-67 is not listed on IDEAS

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:101:y:2001:i:1:p:189-221. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622869 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.